# SDR SWI2024F00516

- Difficulty date: April 22, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Insert
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE UPPER INBOARD T/R NYLON INSERT BROKEN OFF     (C-CHECK RO 6/17/2024)   REMOVED RH ENGINE UPPER INBOARD T/R NYLON INSERT REF. CRJ700 AMM 78-33-05-960-801-A02,STEPS 1-4A,(1)-(5). REPAIRED ELONGATED SCREW HOLES FOR NYLON INSERT AND INSTALLED NEW RH ENGINE UPPER INBOARD T/R NYLON INSERT PER REO 670-78-30-921 REV B DATED 2014-07-02. COMPLIED WITH TASK CARD 51-900-1002-SKY
